# SDR S2YA04047

- Difficulty date: December 13, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N354SK
- Make and model: Dorner DO328300
- Aircraft serial: 3126
- Engine: Pwa PW306B
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF, THE CREW NOTICED A LT ENGINE FADEC FAULT.  THE CREW PERFORMED AN AIR-TURN-BACK.  AFTER MX CONSULTATION THE ANNUNCIATOR WAS MEL`D AND THE AC RETURNED TO SERVICE.  MX TROUBLESHOT THE SYSTEM INCLUDING INSPECTION OF THE WIRING.  WITH NO DEFECTS NOTED THE LT ELECTRONIC ENGINE CONTROL (EEC) FOR TROUBLESHOOTING.  WITH NO FURTHER DISCREPANCIES THE MEL WAS CLEARED AND THE AC WAS RETURNED TO SERVICE. (K)
